# SDR DL76L081716

- Difficulty date: December 12, 2008
- Submitted: December 22, 2008
- Operation: Air carrier
- Aircraft: N195DN
- Make and model: Boeing 767332
- Aircraft serial: 28452
- Aircraft time: 53,582 hours, 7,865 cycles
- Engine: Pwa PW4060
- Engine time: 45,589 hours, 6,777 cycles
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Circuit Card
- Part serial: 727774
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Part time: 45,589 hours, 6,777 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

STATUS MSG R ENG SPEED CARD.  PERFORMED EICAS AUTO/ERASE.  MSG CLEARED.  RERACKED CARD AND PERFORMED RT ENG SPEED CARD TEST CH 1 AND CH 2.  RAN ENG AT GATE.  ALL OPS CHECK NORMAL NOW.
